Please use this identifier to cite or link to this item:
http://hdl.handle.net/10077/4844
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Frič, Roman | - |
dc.date.accessioned | 2011-06-28T07:21:20Z | - |
dc.date.available | 2011-06-28T07:21:20Z | - |
dc.date.issued | 1988 | - |
dc.identifier.citation | Roman Frič, “Remarks on sequential envelopes”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 19-28. | it_IT |
dc.identifier.issn | 0049-4704 | - |
dc.identifier.uri | http://hdl.handle.net/10077/4844 | - |
dc.description.abstract | Questo lavoro è dedicato alla teorìa degli inviluppi sequenziali. Come è noto, l'inviluppo sequenziale di uno spazio di convergenza è un concetto analogo a quello di compattificazione di Cech - Stone. In questo articolo, dopo aver richiamato i risultati principali di tale teoria, si prova che l'inviluppo sequenziale commuta con i prodotti finiti. Alcuni problemi aperti sono infine proposti per un'ulteriore ricerca. | - |
dc.description.abstract | This paper is devoted to the theory of sequential envelopes. As known, the sequential envelope of a convergence space is a sequential analogue of the Cech - Stone compactification. In this article we recall the basic notions and facts about such theory and prove that the sequential envelope commutes with finite products. Some open problems are then proposed for a further research. | - |
dc.language.iso | en | it_IT |
dc.publisher | Università degli Studi di Trieste. Dipartimento di Scienze Matematiche | it_IT |
dc.relation.ispartofseries | Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics | it_IT |
dc.relation.ispartofseries | 20 (1988) | it_IT |
dc.title | Remarks on sequential envelopes | it_IT |
dc.type | Article | - |
item.fulltext | With Fulltext | - |
item.grantfulltext | open | - |
item.cerifentitytype | Publications | - |
item.languageiso639-1 | en | - |
item.openairetype | article | - |
item.openairecristype | http://purl.org/coar/resource_type/c_6501 | - |
Appears in Collections: | Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988) |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
FricRendMat20.pdf | 800.01 kB | Adobe PDF | ![]() View/Open |
CORE Recommender
Page view(s) 50
691
checked on Mar 29, 2023
Download(s) 50
379
checked on Mar 29, 2023
Google ScholarTM
Check
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.